Badges (1)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (25)

Sun, Jun 2 8:06pm · Chronic bladder infection using a Gentamicin bladder wash in Kidney & Bladder

I have been using this gentamycin bladder wash for over 3 years now to treat UTI, that I have been told will never go away. It is has gotten into the tissue of my bladder and can not be cured. I am not able to take antibiotics because of over use and side effects from them, they have caused permanent damage to my stomach and intestines. Is there anyone on here that has been using this Gentamycin as a bladder wash? When this stops working it is my understanding there is nothing out there left to use. I will die of septicemia. When I ask the doctor for answers, his reply is, "We'll cross that bridge when we get there"….I have to think ahead. I take care of my handicapped sister and she is 100% dependent on me. Does anyone have any answers?

Sun, Jun 2 7:42am · Bladder lift surgery (Prolapse repair) in Kidney & Bladder

I hope you didn't let them use mesh. I am so screwed up by the mesh a doctor used mesh on me. No other doctor will touch me and once mesh is used, repairs are a very bad idea. The mesh becomes like glue and it can't be removed from the organs because it adheres to the organs and can't be separated. I have learned any "corrective" surgery usually ends up worse. IF a doctor tells you, "he is using the new and improved mesh"…like my doctor told me, he is lying. Doctors like to use mesh because it is very quick, in and our of surgery and they can push though more patience. Mesh often works well but the ones it doesn't work well on live a life of pure hell.

Sat, Jun 1 10:01pm · C diff in Digestive Health

Stay away from antibiotics. It will only get worse if you have to use them.

Thu, May 30 10:23am · C. difficile -are your guts ever normal again ? in Digestive Health

GAS X, helped me a lot. The meds that helped me the MOST is: calcium polycarbophil. I take 3 tablets 3X a day. I have horrible diarrhea and gas. Mainly in the morning and till around 2pm. Some days it doesn't go away at all with my stomach pain so bad I don't know if I can stand another moment of suffering. I don't have any trouble with constipation like some folks do. The calcium polycarbophil helps with both. I hope this helps you.

Mon, May 20 7:22am · C-Diff, over use of antibitoics and medications that have helped me. in Digestive Health

I have also discovered the my Calcium vitamin and D-3 Vitamin really caused a lot of pain in my intestines. I stopped taking them but suffering from a vitamin deficiency now. Not sure what to do about that.

Fri, May 10 9:49am · C-Diff, over use of antibitoics and medications that have helped me. in Digestive Health

The following medcations have helped me and others might want to try them. 1. Beano (buy the Walmart brand, cheaper and you only have to take one pill not two like with Beano) I use one every time I eat a meal. 2. Calcium Polycarbophil I take 3 pills 3 X a day. 3. Cholestyram powder, I use 2 powders in the morning and 1 at night. 4 Probiotic 10, 3 tablets 3 X a day before every meal. I recently learned my Vitamins were really causing me some horrible pain and making things much worse. The vitamins making my stomach hurt so bad, that I think I am dying and frequent trips to the bathroom, are Calcium and Vitamin D3. Last time I quit taking them because they seem to hurt my stomach, it took me over year before the pain finally stopped. So heads up folks….I don't know if this will help you but knowledge is power.

Fri, Mar 22 9:10pm · C. difficile -are your guts ever normal again ? in Digestive Health

I am using three things that seems to help. "Beano"…over the counter. I buy the Walmart brand of the Beano, it helps a lot with gas. Then I also take, Probiotic 10–I take 3 of these with every meal. I recommend taking more if you can afford them. The last thing that seems to help the most is: It is a Soluble Fiber, called: Calcium Polycarbophil. It says it is a laxative on the bottle but it doesn't make you go, it says it is a bulk forming laxative…but it slows things down a bit in the gut.…it is nothing like Bran cereal. I can't eat ANYTHING Bran. This polycarbophil has REALLY helped a lot. I take 4 tablets every meal. I have been so ill with the after effects of the over use of antibiotics and C-diff I didn't want to live anymore.

Fri, Mar 22 9:07pm · C. difficile -are your guts ever normal again ? in Digestive Health

Been there and done that. It has been 4 years since my last bout with C-diff. It has gotten some what better. I am using three things that seems to help. "Beano"…over the counter. I buy the Walmart brand of the Beano, it helps a lot with gas. Then I also take, Probiotic 10–I take 3 of these with every meal. I recommend taking more if you can afford them. The last thing that seems to help the most is: It is a Soluble Fiber, called: Calcium Polycarbophil. It says it is a laxative on the bottle but it doesn't make you go…it is nothing like Bran cereal. I can't eat ANYTHING Bran. This polycarbophil has REALLY helped a lot. I take 4 tablets every meal. I have been so ill with the after effects of the over use of antibiotics and C-diff I didn't want to live anymore. It has taken over 3 years and things have gotten better. I still have horrible gut pain and running to the bathroom, it is worse in the mornings. Some mornings it is so bad I just eat saltines and water. I can't leave my house before noon it is so bad and some days not at all. IF you take try these pills, take them just as you start to eat your meals. Don't take them on an empty stomach then decide to eat an hour later. I believe what has happened is that the over use of antibiotics especially if they left you on them for months or years like the VA Hospital did me, is that is causes damage to the intestines and even the bladder. That is what I believe.